MathSciNet Relay Station
MathSciNet bibliographic data
MR2489517 42B20 (46E30 47B38)
Stepanov, V. D.; Ushakova, E. P. On the geometric mean operator with variable limits of integration. (Russian) Tr. Mat. Inst. Steklova 260 (2008), Teor. Funkts. i Nelineĭn. Uravn. v Chastn. Proizvodn., 264--288 ISBN: 978-5-7846-0064-6 ; translation in Proc. Steklov Inst. Math. 260 (2008), no. 1, 254–278
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement